# SDR CALA2021041900495

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 60,078 hours, 26,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 2788062500274
- Condition: Corroded
- Location: Fr68 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN LH SIDE FR68 STR 23L DOOR SILL IB EDGE HAS CORROS ION A3NB-05-3-6029 AT HAECO LCQ REF 9296545 GENERATED BY MECH V9 17055 ACCOMPLISHED L2 DOOR SILL BEAM REPAIR IAW A319 SRM 53-41-300-001 FIGURE 001 SHETT 03 REPAIR PRINCIPLE 5 DETAIL H. REMOVED DOT B9 31 MECH BY V915153 INSP BY V892443
